It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Shal,

1. Abuse is no a pre-requisite for benzo addiction. In fact, the opposite typically holds true. The problem is many docs prescribe them until you become addicted then wash their hands with when it hits the fan. Seeing themselves as such nice and responsible people for doing so... It is a farse and an atrocity. But this doc is not the only doc in town, remember that...

2. All of the symptoms you describe are classic benzo withdrawal symptoms. Look up the Ashton Manual available on the net and you will see. I have had the exact symptoms you describe and never had any of them before taking these drugs! I was essentially prescribed Xanax for sleep. Just realizing what is happening to you may calm you some. Chances are very slim that you are having or are going to have a heart attack...

3. What dose of what drug have you jumped off from? This is relevent. If it has only been a few days I would suggest getting the meds back in your system and starting a taper, which I could give some suggestions on. Find another doctor! Go with an internal medicine specialist. It is their job to tackle tough cases. If you cannot get an appointment right away, you could probably get a one week or so supply at an urgent care center. Just tell them what happened. Ask any pharmacist, who unforunately usually know more about these drugs than the docs, and they will tell you that cold turkeying off of benzodiazepines is unadvisable. I would not take any anti-depressants if offered by a doctor. These usually complicate matters.

4. You do have one other option, though it is of course risky. Tough it out. You are young. There is a real chance that symptoms will begin to subside in a couple of weeks and may disappear entirely in a month or two. This is not uncommon. People cold turkey off these meds often and get away with it. But this is not the best route, especially if you are jumping off from a high dose. It definitely sounds like you are hooked..

Try and sit still, distract yourself, lay on the bed, keep us posted. You are not alone. I check here at least three times a day.





All times are GMT -7. The time now is 07:51 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!